# SDR 04FDEA01603

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 990 FRAME LT PREVIOUS REPAIR CRACKED ON BOTTOM.  FOUND DAMAGE TO BS 990 FRAME, STR 24 LT TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED AREA PER SRM 51-40-3 AND FED EX EA 7-5310-55307.
